Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Barrett O'Neill
Title: Semi-Riemannian geometry: With applications to relativity
Additional book information: Pure and Applied Mathematics, vol. 103, Academic Press, 1983, xiii + 457 pp., $45.00. ISBN 0-12-526740-1.

Review Information:

Reviewer: John K. Beem
Journal: Bull. Amer. Math. Soc. 16 (1987), 310-312
DOI: https://doi.org/10.1090/S0273-0979-1987-15529-7